# SDR R61A201801070021

- Difficulty date: December 30, 2017
- Submitted: January 7, 2018
- Operation: Air carrier
- Aircraft: N635RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000056
- Aircraft time: 36,512 hours, 22,877 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066885001
- Condition: Corroded
- Location: Fuselage
- Part time: 36,512 hours, 22,877 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS OUT OF SERVICE FOR HEAVY CHECK. MAINTENANCE FOUND LEVEL 2 CORROSION ON SHEAR TIE AND STABILIZER. THEY REMOVED AND REPLACED SHEAR TIE AND STABILIZER IAW SRM 51-41-01, 51-43-03. AIRCRAFT REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
